# SDR JJBA20201125016

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 43,241 hours, 26,530 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  WITH POWER OFF PINS D&V OF P7164 TO GROUND AT .4 OHM & WITH POWER ON AT 1.7 OHMS AND SLOWLY RISING.  REBONDED & SEALED GS0366DC.  NOW READING .5 OHM WITH POWER ON.  JACKED A/C FOUND RT GEAR SHOCK ABSORBER AIR/GRN PROXIMITY SWITCH SHOWING GROUND.  ADJUSTED RT SHOCK ABSORBER PROXIMITY SWITCH.  OPERATIONAL CHECK OF LANDING GEAR PROX SWITCHES & AIR GROUND SYSTEM GOOD.
